Header

UZH-Logo

Maintenance Infos

Models of triple covers


Kresch, Andrew; Tschinkel, Yuri (2019). Models of triple covers. Mathematical Notes, 105(5-6):795-797.

Statistics

Citations

Altmetrics

Downloads

8 downloads since deposited on 27 Dec 2019
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Uncontrolled Keywords:General Mathematics
Language:English
Date:1 May 2019
Deposited On:27 Dec 2019 11:00
Last Modified:29 Jul 2020 11:20
Publisher:MAIK Nauka/Interperiodica
ISSN:0001-4346
OA Status:Green
Publisher DOI:https://doi.org/10.1134/s000143461905016x

Download

Green Open Access

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 563kB
View at publisher
Download PDF  'Models of triple covers'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 242kB